# SDR 2001FA0000645

- Difficulty date: November 7, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Part serial: 2
- Condition: Cracked
- Location: Propeller
- Part time: 28,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR ROUTINE OVERHAUL.  AT TEARDOWN, FOUND BLADE (PN 6607132886  SN 2) CRACKED IN OUTER SLEEVE APPROXIMATELY 2.5 INCHES LONG.  BLADE REJECTED FROM FURTHER SERVICE.
